# SDR EIA2004165

- Difficulty date: November 17, 2004
- Submitted: March 9, 2005
- Operation: Air carrier
- Aircraft: N481EV
- Make and model: Boeing 747132
- Aircraft serial: 19896
- Aircraft time: 107,423 hours, 26,601 cycles
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING L/E CAVITY RIB UPPER CORD FWD END FOUND CRACKED AT ILES 1056.  L/E RIB REPLACED PER SRM 51-30-02.
